# SDR 9604859160

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING DESCENT, LANDING GEAR EXTENDED BUT DOOR OPEN LIGHT REMAINED ILLUMINATED.  PERFORMED GO-AROUND AND LIGHT EXTINGUISHED.  TOWER INDICATED ALL LOOKED OK AND AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND NO TROUBLE, DOOR OPERATIONALLY CHECKED GOOD.
